American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 247 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Jack K. Hale. Applications. Math. Surveys Monogr. 25 (2010) 61-178.
Book volume table of contents
View Article: PDF

[92] Jack K. Hale. Asymptotic Behavior of Dissipative Systems. Math. Surveys Monogr. 25 (2010) MR MR941371.
Book volume table of contents

[93] G. A. Chechkin. Asymptotic expansion of eigenelements of the Laplace operator in a domain with a large number of `light' concentrated masses sparsely situated on the boundary. Two-dimensional case. Trans. Moscow Math. Soc. 70 (2009) 71-134. MR 2573638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Yan Guo and Yongqian Han. Critical Rayleigh number in Rayleigh-Bénard convection. Quart. Appl. Math. 68 (2010) 149-160. MR 2598887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Jean Ginibre and Giorgio Velo. Quadratic Morawetz inequalities and asymptotic completeness in the energy space for nonlinear Schrödinger and Hartree equations. Quart. Appl. Math. 68 (2010) 113-134. MR 2598884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Jing Chen and Changjiang Zhu. Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions. Trans. Amer. Math. Soc. 362 (2010) 1797-1830. MR 2574878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Henri Berestycki, François Hamel and Nikolai Nadirashvili. The speed of propagation for KPP type problems. II: General domains. J. Amer. Math. Soc. 23 (2010) 1-34. MR 2552247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Noureddine Igbida. From fast to very fast diffusion in the nonlinear heat equation. Trans. Amer. Math. Soc. 361 (2009) 5089-5109. MR 2515804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Nassif Ghoussoub and Frédéric Robert. Elliptic equations with critical growth and a large set of boundary singularities. Trans. Amer. Math. Soc. 361 (2009) 4843-4870. MR 2506429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Carine Lucas. Cosine effect on shallow water equations and mathematical properties. Quart. Appl. Math. 67 (2009) 283-310. MR 2514636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] Hugo D. Fernández Sare. On the stability of Mindlin-Timoshenko plates. Quart. Appl. Math. 67 (2009) 249-263. MR 2514634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] Marius Ghergu. Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition. Trans. Amer. Math. Soc. 361 (2009) 3953-3976. MR 2500874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Steven D. Taliaferro. Blow-up of solutions of nonlinear parabolic inequalities. Trans. Amer. Math. Soc. 361 (2009) 3289-3302. MR 2485427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Pablo Braz e Silva, Lucas C. F. Ferreira and Elder J. Villamizar-Roa. On the existence of infinite energy solutions for nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 137 (2009) 1977-1987. MR 2480279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] A. N. Carvalho and J. W. Cholewa. Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Trans. Amer. Math. Soc. 361 (2009) 2567-2586. MR 2471929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Reinhard Racke and Ya-Guang Wang. Asymptotic behavior of discontinuous solutions in 3-D thermoelasticity with second sound. Quart. Appl. Math. 66 (2008) 707-724. MR 2465141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] E. N. Dancer and Juncheng Wei. Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction. Trans. Amer. Math. Soc. 361 (2009) 1189-1208. MR 2457395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Maurizio Grasselli, Hao Wu and Songmu Zheng. Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008) 743-770. MR 2465143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] Meihua Yang and Chunyou Sun. Dynamics of strongly damped wave equations in locally uniform spaces: Attractors and asymptotic regularity. Trans. Amer. Math. Soc. 361 (2009) 1069-1101. MR 2452835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Catherine Choquet. Transport of heat and mass in a fluid with vanishing mobility. Quart. Appl. Math. 66 (2008) 771-779. MR 2465144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Athanassios S. Fokas and Laihan Luo. On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008) 6403-6445. MR 2434293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Alexander Pankov. On decay of solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 136 (2008) 2565-2570. MR 2390527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Yuanyuan Ke, Jingxue Yin and Chunhua Jin. An evolutionary weighted $p$-Laplacian with Neumann boundary value condition in a perforated domain. Quart. Appl. Math. 66 (2008) 325-350. MR 2416776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] S. A. Nazarov. Dirichlet problem in an angular domain with rapidly oscillating boundary: Modeling of the problem and asymptotics of the solution. St. Petersburg Math. J. 19 (2008) 297-326. MR 2333903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Michel Chipot and Arnaud Rougirel. On the asymptotic behaviour of the eigenmodes for elliptic problems in domains becoming unbounded. Trans. Amer. Math. Soc. 360 (2008) 3579-3602. MR 2386237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Igor Chueshov and Irena Lasiecka. Long-time behavior of second order evolution equations with nonlinear damping. Memoirs of the AMS 195 (2008) MR 2438025.
Book volume table of contents   

[119] Grzegorz Karch and Wojbor A. Woyczynski. Fractal Hamilton-Jacobi-KPZ equations. Trans. Amer. Math. Soc. 360 (2008) 2423-2442. MR 2373320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Grzegorz Karch and Nicolas Prioux. Self-similarity in viscous Boussinesq equations. Proc. Amer. Math. Soc. 136 (2008) 879-888. MR 2361860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 247 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia